# SDR AALA202408087034

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 33,387 hours, 13,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ACCOMPLISHING PS CHECK EMERGENCY LIGHTING TEST FAULTED 13WL BATTERY. INSTALLED SERVICEABLE 13WL BATTERY IAW AMM 33-51-38. OPS CHECKS GOOD.
